# SDR DALA2019030501440

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET AT PYLON SUPPORT BULKHEAD STA 1022 LONGERON 7L. (CPAX). NRC 00428: GUSSET AT PYLON SUPPORT BULKHEAD STA 1022 LONGERON 7L WAS REPAIRED PER ETI-17-19-023 REV. ORIGINAL AND ER/A 575672-14 REV. ORIGINAL. ASSOCIATED ER/A 00-575672 ADDED FOR AC 9511. (LP #0969997)
